# SDR P5CA2021100700380

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 5,422 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: LHTP139
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG STARTER EICAS MSG DURING START( FOUND R/H ENG STARTER SHAFT BROKEN, REPLACED RH ENG STARTER IAW AMM 80-11-01. )
